Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had abortion with medication. Still showing positive for pregnancy. What is happening?

I had termination 3 weeks ago via tablet form I was 6 weeks pregnant I bled 3 days after havin the second lot of tablets and lost clots my belly also went down now 2 weeks afta miscarrying my belly has come back and still testing positive does this mean I m still pregnant or just my hormone levels really worried now to b honest
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2016
It is probably due to intrauterine retained bits of conception that is incompletely evacuated by medication.

Therefore, post pill abortion, one USG scan for lower abdomen is essential to check retained bits if any and may need to proceed D &C (surgical method) to complete the abortion. Consult with your doctor regarding this.

Practice safe sex by using safe period/OCP/Condom etc to avoid unwanted pregnancy & unnecessary vaginal bleeding. Be well.
Answered: Sat, 23 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor